Q. I feel full quickly and I am tired very much. How can I be treated?

Answered by Dr. Muhammad M. Hanif Md. and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Hypothyroidism or Easy Tiredness? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I am a 39-year-old female. I take Nature-Throid for hypothyroidism and Wellbutrin for anxiety. I have recently been feeling full quickly and tired. My blood work came back normal. An abdominal CT scan was clear and a vaginal ultrasound was clear. What could be causing this?


Related Questions:
Can anxiety and stress cause frequent urination?
What is the cause of my left-sided numbness?
Can hypothyroidism cause intermittent palpitations?
 

Dr. Muhammad M. Hanif Md.
MBBS
Cardiology, Critical Care Physician, General Medicine, Internal Medicine

Hello,

Welcome to icliniq.com.

I have reviewed your health query and can understand your worries.

  • The main culprit in your case is the thyroid gland that is not working to the level it is supposed to do.
  • Hypothyroidism is the cause of everything in your body. Mood swings also are impacted by the thyroid in most of the hypothyroid patients. Tiredness, abdominal and/or digestive issues are also due to the low functioning thyroid.
  • When our digestion is not that good, it leads to enhanced weakness, tiredness, and a low mood. Movements of the gut are also down and there is slow digestion of the food.
  • All of this is aggravated by anxiety. Once your anxiety is under control and thyroid starts to function normally (medications can take the levels of thyroid hormone to normal), you would start feeling much better. So, do not worry and have faith that you would be okay soon.
  • Follow up with your treating physician and take medications as prescribed.

Hope this helps. Please feel free to ask more if you have queries.

For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


My energy levels are low, and feel sad and cranky. What can I do?
Query: Hello doctor, Lying all day not interested in literally anything, energy levels low, feel tired without any reasons, sad, cranky and not doing any work. This happens in cycles, might work for a day and then shut off for weeks doing nothing productive and feeling stuck. Been quite a long time experi...  Read Full »
Dr. Vishal Anilkumar Gandhi
Psychiatrist

Answer: Hi, Welcome to icliniq.com. You seem to be suffering from major depressive disorder. You need to take medication for your disorder and be active in your life. Try to do exercise daily like just go for walk for 30 to 45 minutes, take good food avoid junk food, take good sound sleep at least 6 to 8 ...  Read Full »
 
Generalized Anxiety Disorder(GAD)
Article Overview: A 35-year-old woman came to me with a chief complaint of muscle tension. She stated that she has experienced a considerable amount of muscle tension her entire life, but it has become increasingly worse over the last 12 months.  Read Article »
Dr. Ashok Kumar Choudhary
Psychiatrist

The above mentioned patient is suffering from Generalized Anxiety Disorder (GAD). GAD can be defined as anxiety and worry about several events and activities for a majority of the day. The anxiety and worry of GAD differs from normal anxiety by its excessiveness, the difficu ...  Read Article »
 
Can hypothyroidism cause joint pain, shivering and fever?
Query: Hi doctor, I am 30 years old. My weight is 60 kg and height is 5'10". Three months before, I was diagnosed with hypothyroidism. Also, I am suffering from joint pain, shivering and fever. For this condition doctor advised me to take Thyrox 50 mcg, Thyrox 100 mcg for 10 days and Thyrox 125 mcg for ne...  Read Full »
Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Well, your symptoms are not related to thyroid issue. You could be having a viral infection. So, I suggest you to take tablet Zerodol P (combination of Aceclofenac and Paracetamol) three times a day. Consult your specialist doctor, discuss with him or her and take the me...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »